# SDR NACA2019123024156

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 867 - 930, RBL21 SUPPORT ZEE WAS CORRODED AT VARIOUS PLACES, UPPER AND LOWER SIDE IN THE AFT CARGO BAY.  BLENDED CORROSION IAW SRM 51-10-02 PAR.14, REV 103. NOMINAL MATERIAL THICKNESS WAS .040" IAW SRM 53-60-53 DETAIL 1, FIGURE 1, REV 103.  MINIMUM REMAINING MATERIAL THICKNESS IS .032". MATERIAL REMOVED IS .008".  FOUND OUT OF LIMIT IAW SRM 53-60-53 DETAILS VII, FIGURE 101, REV 103. REPLACED THE SUPPORT ZEE IAW SRM 51-40-02, REV 103.
